The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2009 | 2006 | 2003
Number of items: 3.

2009

Nicks, Daniel A. (2009). Deficiencies of certain classes of meromorphic functions. Annales Academiae Scientiarum Fennicae Mathematica, 34(1) pp. 157–171. file

2006

Short, Ian (2006). The hyperbolic geometry of continued fractions K(1|bn). Annales Academiae Scientiarum Fennicae Mathematica, 31(2) pp. 315–327. file

2003

Barth, Karl F. and Rippon, Philip J. (2003). Infinitely many asymptotic values of locally univalent functions. Annales Academiae Scientiarum Fennicae Mathematica, 28 pp. 303–314. file

This list was generated on Fri Dec 19 21:53:45 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk